Monday, 7 December 2009

Humph......again..........

I have spent the last 3 days with either a migraine or a headache - I am most miffed...... Why always at a weekend, sooo annoying. So after my plans to just have a couple of days SS+ I have in fact had a SS+ day every day since Wed. I felt so grotty yesterday I just had a tin of tuna as I had no salad and today I wanted to take nurofen plus and decided to eat a small tin of tuna so the tablets weren't on an empty stomach.

I would normally weigh in tonight but just want to veg and preferably go to bed as soon as possible so will go tomorrow after work. I don't have high hopes though, if anything my weight seems to have gone up since Saturday...... I have still lost mind you, just not much.

I was thinking to myself whilst lying in bed feeling sorry for myself; there is so much snack food in the house. Nibbles for Christmas, left over crisps, Christmas tree chocolates, other chocolates, basically a whole raft of things I would like to be eating. But apart from a fleeting glance and thought, I haven't really considered actually eating any of them - a big big step forward for me! If I was on any other diet half of the Christmas supplies would have gone by now!!!

Oh, I put the Christmas decorations up on Saturday. So far one branch has been removed from the back of the tree and some tinsel attacked, but other than that it is all in one piece!! Result!

1 comment:

Anne said...

Hi Victoria:

This is the time of the year for overindulgence and diets go out the window for me too.

If you want to treat yourself to a food/snack, I find that if I put a small amount (l/2 serving) in 3 SMALL containers, label them Monday, Wednesday, Friday - or whatever you like - you still get some satisfaction from the food without eating the whole box/bag.

Great job on the weight loss program. So proud of you!!!

Regarding numb spots, etc. - If you can get your doc to order you Neurotin 300mg twice a day to start, it takes care of the numbness and wards off the migraines. Drug can be increased up to 4 times a day, usually no side effects besides a little tiredness. You can taper down (and stop drug) in less than a week when numb spots dissipate.

I hope your migraines pass and you feel better soon.

Can't wait for Christmas here! We just got 12 inches of snow today!

Take care,
Anne